# SDR R61A201511130832

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,596 hours, 17,182 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Water Pot
- Condition: Contaminated
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SMOKE ODOR IN THE AFT CABIN.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AFT GALLEY COFFEEMAKER HOT PLATE ON WITH NO BEVERAGE IN THE POT, WHICH CAUSED THE ODOR.  MAINTENANCE INSPECTED CABIN AREAS IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
